# SDR ZW0A0200404

- Difficulty date: January 3, 2002
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, STA 1231, THE AFT FACE OF FORMER 29L TO 29R HAD CORROSION.  REPLACED SECTION OF FORMER WITH NEW.  CUT AND SPLICED AT STRINGER 26 TO 27L.  SPLICED SECTION PER 53-03, FIGURE 2A OF SRM, REPLACED LEFT SIDE FLOOR SUPPORT.
